# SDR QXEA2010113000831

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 23,221 hours, 24,093 cycles
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 478301
- Part serial: MAL0075
- Condition: Failed
- Location: Mlg Door
- Part time: 23,221 hours, 24,093 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN MLG CAME DOWN NORMALLY BUT NOSE GEAR UNSAFE LIGHT AND THE TRANSIT HANDLE LIGHT STAYED ON. FLEW BY CONTROL TOWER AND TOWER CONFIRMED NOSE GEAR WAS NOT DOWN.  PERFORMED THE ALTERNATE GEAR EXTENSION CHECKLIST NLG CAME DOWN.  LANDED WITHOUT INCIDENT.  ACFT FERRIED FOR REPAIRS. THE NOSE GEAR DOOR ACTUATOR WAS FOUND TO BE BYPASSING, REPLACED NOSE GEAR ACTUATOR AND ADJUSTED DOOR SENSOR GAP. ACFT RETURNED TO SERVICE.
